Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2011, Article ID 637634, 7 pages
http://dx.doi.org/10.1155/2011/637634
Research Article

Analogue of Lebesgue-Radon-Nikodym Theorem with respect to 𝑝 -adic π‘ž -Measure on β„€ 𝑝

1Division of General Education-Mathematics, Kwangwoon University, Seoul 139-701, Republic of Korea
2Hanrimwon, Kwangwoon University, Seoul 139-701, Republic of Korea
3Division of General Education, Kwangwoon University, Seoul 139-701, Republic of Korea
4Department of Mathematics, Hannam University, Daejeon 306-791, Republic of Korea

Received 3 July 2011; Accepted 12 August 2011

Academic Editor: H. B. Thompson

Copyright © 2011 T. Kim et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. A. Bayad and T. Kim, β€œIdentities involving values of Bernstein, q-Bernoulli, and q-Euler polynomials,” Russian Journal of Mathematical Physics, vol. 18, no. 2, pp. 133–143, 2011. View at Publisher Β· View at Google Scholar
  2. M. Cenkci, V. Kurt, S. H. Rim, and Y. Simsek, β€œOn (i,q) Bernoulli and Euler numbers,” Applied Mathematics Letters, vol. 21, no. 7, pp. 706–711, 2008. View at Publisher Β· View at Google Scholar Β· View at Zentralblatt MATH
  3. T. Kim, β€œLebesgue-Radon-Nikodym theorem with respect to fermionic p-adic invariant measure onp,” to appear in Russian Journal of Mathematical Physics.
  4. T. Kim, S. D. Kim, and D.-W. Park, β€œOn uniform differentiability and q-Mahler expansions,” Advanced Studies in Contemporary Mathematics, vol. 4, no. 1, pp. 35–41, 2001. View at Google Scholar
  5. S.-H. Rim, K. H. Park, and E. J. Moon, β€œOn Genocchi numbers and polynomials,” Abstract and Applied Analysis, vol. 2008, Article ID 898471, 7 pages, 2008. View at Google Scholar Β· View at Zentralblatt MATH
  6. S.-H. Rim, J.-H. Jin, E.-J. Moon, and S.-J. Lee, β€œSome identities on the q-Genocchi polynomials of higher-order and q-Stirling numbers by the fermionic p-adic integral on p,” International Journal of Mathematics and Mathematical Sciences, vol. 2010, Article ID 860280, 14 pages, 2010. View at Google Scholar
  7. S.-H. Rim, J.-H. Jin, E.-J. Moon, and S.-J. Lee, β€œOn multiple interpolation functions of the q-Genocchi polynomials,” Journal of Inequalities and Applications, vol. 2010, Article ID 351419, 13 pages, 2010. View at Google Scholar
  8. Y. Simsek, β€œSpecial functions related to Dedekind-type DC-sums and their applications,” Russian Journal of Mathematical Physics, vol. 17, no. 4, pp. 495–508, 2010. View at Publisher Β· View at Google Scholar
  9. T. Kim, β€œSome identities on the q-Euler polynomials of higher order and q-Stirling numbers by the fermionic p-adic integral on p,” Russian Journal of Mathematical Physics, vol. 16, no. 4, pp. 484–491, 2009. View at Publisher Β· View at Google Scholar Β· View at MathSciNet
  10. T. Kim, β€œNew approach to q-Euler polynomials of higher order,” Russian Journal of Mathematical Physics, vol. 17, no. 2, pp. 218–225, 2010. View at Publisher Β· View at Google Scholar
  11. T. Kim, β€œSymmetry of power sum polynomials and multivariate fermionic p-adic invariant integral on p,” Russian Journal of Mathematical Physics, vol. 16, no. 1, pp. 93–96, 2009. View at Publisher Β· View at Google Scholar Β· View at MathSciNet
  12. T. Kim, β€œOn the multiple q-Genocchi and Euler numbers,” Russian Journal of Mathematical Physics, vol. 15, no. 4, pp. 481–486, 2008. View at Publisher Β· View at Google Scholar Β· View at Zentralblatt MATH Β· View at MathSciNet
  13. W. Rudin, Real and Complex Analysis, McGraw-Hill, New York, NY, USA, 3rd edition, 1987.
  14. H. L. Royden, Real Analysis, Prentice-Hall, Upper Saddle River, NJ, USA, 1998.